# SDR A6WA200540303

- Difficulty date: September 15, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Engine: Ge CF343B1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fs 625-640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT DAMAGED BY IMPACT FROM BELT LOADER, LT LOWER SKIN AFT OF CARGO DOOR.  REPAIRED FUSELAGE SKIN BY CUTTING OUT DAMAGE AND FABRICATING AND INSTALLING SHIM FILLERS AND EXTERNAL DOUBLER IAW EO.  (M)
